Quotation Löhne, Andreas, Rudloff, Birgit. 2015. On the dual of the solvency cone. Discrete Applied Mathematics 186 S. 176-185.


RIS


BibTeX

Abstract

A solvency cone is a polyhedral convex cone which is used in Mathematical Finance to model proportional transaction costs. It consists of those portfolios which can be traded into nonnegative positions. In this note, we provide a characterization of its dual cone in terms of extreme directions and discuss some consequences, among them: (i) an algorithm to construct extreme directions of the dual cone when a corresponding “contribution scheme” is given; (ii) estimates for the number of extreme directions; (iii) an explicit representation of the dual cone for special cases. The validation of the algorithm is based on the following easy-to-state but difficult- to-solve result on bipartite graphs: Running over all spanning trees of a bipartite graph, the number of left degree sequences equals the number of right degree sequences.

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Discrete Applied Mathematics
Citation Index SCI
WU Journalrating 2009 A
WU-Journal-Rating new FIN-A, INF-A, STRAT-A, WH-A
Language English
Title On the dual of the solvency cone
Volume 186
Year 2015
Page from 176
Page to 185
Reviewed? Y
URL http://arxiv.org/pdf/1402.2221.pdf
DOI http://dx.doi.org/10.1016/j.dam.2015.01.030

Associations

People
Rudloff, Birgit (Details)
External
Löhne, Andreas (Friedrich-Schiller-Universität Jena, Germany)
Google Scholar: Search